# SDR REXA2016022800319

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TRACK LIGHTING, FWD CONNECTION HAS A BROKEN CONNECTOR PLUG.  EMER FLOOR TRACK LIGHTING WAS REPAIRED BY REPLACING SPLICE IAW ESPM 20-17-31 & REPLACING NR 4 BATTERY CHARGER IAW AMM 33-51-05-400-801.  OPERATIONS CHECKED GOOD.
